# SDR ASAA9810109

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 42 - PRIOR TO DEPARTURE, THE EMERGENCY EXIT FLOOR TRACK LIGHT AT ROW 20 WAS FOUND INOPERATIVE.  RELAMPED AND REPAIRED BROKEN WIRING, LIGHT OPERATED NORMALLY.  (M)
